# SDR AALA202101259007

- Difficulty date: December 18, 2020
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 19,963 hours, 7,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND L=1.225 IN LENGTH CRACK IN SHEAR PLATE AT FR 69 TO FR 70 AND STR 23R IN PASSENGER CABIN.  REPLACED SHEAR PLATE, IAW A321 SRM 51-42-11-801 AND DRAWING D53474180.
